# SDR 2002F00630

- Difficulty date: April 29, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 2710 · Aileron Control System
- Part: Pulley Bracket
- Part number: 1295240483
- Condition: Loose
- Location: Aileron
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED THIRD 200 HOUR INSPECTION, DISCOVERED THE AILERON LEFT DOWN CONTROL CABLE TO BE FRAYED.  DETERMINED CABLE FRAYING CAUSED BY INCOMPLETE INSTALLATION OF PULLEY MOUNTING BRACKET.  SECURED BRACKET , AND REPLACED PULLEY AND CABLE.  (M)
